RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Travaux Inst. Math. Stekloff, 1940, Volume 11, Pages 3–340 (Mi tm900)  

This article is cited in 13 scientific papers (total in 13 papers)

Theory of irrationalities of third degree

B. N. Delone, D. K. Faddeev


Full text: PDF file (44790 kB)

Bibliographic databases:


Citation: B. N. Delone, D. K. Faddeev, “Theory of irrationalities of third degree”, Travaux Inst. Math. Stekloff, 11, Acad. Sci. USSR, Moscow–Leningrad, 1940, 3–340

Citation in format AMSBIB
\Bibitem{DelFad40}
\by B.~N.~Delone, D.~K.~Faddeev
\paper Theory of irrationalities of third degree
\serial Travaux Inst. Math. Stekloff
\yr 1940
\vol 11
\pages 3--340
\publ Acad. Sci. USSR
\publaddr Moscow--Leningrad
\mathnet{http://mi.mathnet.ru/tm900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4269}
\zmath{https://zbmath.org/?q=an:0061.09001|66.0120.03}


Linking options:
  • http://mi.mathnet.ru/eng/tm900
  • http://mi.mathnet.ru/eng/tm/v11/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. K. Faddeev, “On a paper of A. Baker”, Sem. Math. V. A. Steklov, 1 (1968), 51–55  mathnet  mathscinet  zmath
    2. S. S. Ryshkov, E. P. Baranovskii, “Classical methods in the theory of lattice packings”, Russian Math. Surveys, 34:4 (1979), 1–68  mathnet  crossref  mathscinet  zmath
    3. Skriganov M.M., “On the Lattices in Algebraic Number–Fields”, Doklady Akademii Nauk Sssr, 306:3 (1989), 553–555  mathnet  isi
    4. Maleev A.V., “N–Dimensional Packing Spaces”, Kristallografiya, 40:3 (1995), 394–396  isi
    5. O. N. Karpenkov, “On Tori Triangulations Associated with Two-Dimensional Continued Fractions of Cubic Irrationalities”, Funct. Anal. Appl., 38:2 (2004), 102–110  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. A. Illarionov, “O tsilindricheskikh minimumakh trekhmernykh reshetok”, Dalnevost. matem. zhurn., 11:1 (2011), 37–47  mathnet
    7. A. A. Illarionov, “On cylindrical minima of integer lattices”, St. Petersburg Math. J., 24:2 (2013), 301–312  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. A. V. Ustinov, “Minimal Vector Systems in 3-Dimensional Lattices and Analog of Vahlen's Theorem for 3-Dimensional Minkowski's Continued Fractions”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S91–S116  mathnet  crossref  crossref  zmath  isi  elib
    9. L. P. Dobrovolskaya, M. N. Dobrovolskii, N. M. Dobrovolskii, N. N. Dobrovolskii, “Giperbolicheskie dzeta-funktsii setok i reshetok i vychislenie optimalnykh koeffitsientov”, Chebyshevskii sb., 13:4 (2012), 4–107  mathnet
    10. A. A. Illarionov, “A multidimensional generalization of Heilbronn's theorem on the average length of a finite continued fraction”, Sb. Math., 205:3 (2014), 419–431  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. A. A. Illarionov, “On the average number of best approximations of linear forms”, Izv. Math., 78:2 (2014), 268–292  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. A. V. Ustinov, “Three-dimensional continued fractions and Kloosterman sums”, Russian Math. Surveys, 70:3 (2015), 483–556  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. A. V. Ustinov, “The distribution of solutions of a determinantal equation”, Sb. Math., 206:7 (2015), 988–1019  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:1192
    Full text:560
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019